# SDR FDEA201009093335

- Difficulty date: September 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 62,996 hours, 14,331 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77957
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK AT STA 1717 X= -27 FOUND CORRODED.  MAIN DECK CARGO SEAT TRACK CROWN AREA CORROSION REMOVED AS PER SRM 51-21-01   REVISION 44.     ORIGINAL THICKNESS= 0.100"; MATERIAL REMOVED= 0.050"; MATERIAL REMAINED= 0.050"   FOUND EXCEEDED LIMITS AS PER SRM 53-00-52 FIGURE 101 REVISION 44. DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 53-00-52 FIGURE 201 REVISION 44 FROM STA 1670 TO STA 1730 X= 27.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
